# SDR SWAA2025082193060

- Difficulty date: July 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 16L,  BS 294.5.   PERFORMED PERMANENT REPAIR ON STRINGER 16L BETWEEN BS 277 - 303.9 IAW SRM 53-00-03-2R-1, REPAIR 1.
